IJPAM: Volume 76, No. 3 (2012)

SUFFICIENT CONDITIONS FOR THE EXISTENCE OF
DERIVATE OF THE SOLUTIONS OF PERIODICAL
IMPULSE DIFFERENTIAL EQUATIONS

Stepan Kostadinov
Faculty of Mathematics and Informatics
University of Plovdiv
236, Bulgaria Blvd., Plovdiv, 4003, BULGARIA


Abstract. We consider in ${\R}^N$ the existence and the properties of the shift operator of impulse differential equations. Sufficiently conditions for the existence of periodical solutions are found.

Received: January 11, 2012

AMS Subject Classification: 34A37

Key Words and Phrases: shift operator of impulse differential equations, existence of periodical solutions of impulse differential equations

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 76
Issue: 3